Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having nervous weakness due to diabetes and masturbation. Suggest treatment?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 1780 Questions
Question
i am having nervous weakness due to diabetism and masterbatton.please suggest to me a good medicine
Posted Sat, 14 Sep 2013 in Men's Health
 
 
Answered by Dr. Kalpana Pathak 1 hour later
Brief Answer:
weakness cant be due to masturbation

Detailed Answer:
Hi,
Thanks for writing to us.
Firstly you need to get your blood sugar fasting, post prandial and glycosylated hemoglobin done to see your blood glucose levels. If raised, it has to ascertained whether it can be controlled with diet, exercise or needs medications. There are lot many antidiabetic medications available but the prescription most suitable for you can only be decided by your blood glucose levels. So XXXXXXX a physician nearby for the same
Increased or decreased blood sugar levels both can cause weakness.

As far as masturbation is concerned, it does not lead to any weakness. Its a complete myth. Indulging in self stimulatory practices is an individula's choice and has no bearing on health in any way.
Hope that helped.
Take care
Above answer was peer-reviewed by
 
Follow-up: Having nervous weakness due to diabetes and masturbation. Suggest treatment? 22 hours later
my reply
my blood sugar level during fat is 115 and after food it is 165. now suggest to me a good medicine. please reply
 
 
Answered by Dr. Kalpana Pathak 40 hours later
Brief Answer:
Need life style modification

Detailed Answer:
hi,
Thanks for writing to us.
Your blood sugar levels are above normal range but certainly not so high to start medication abruptly.
I would advise that right now you keep a check on what you eat. Include high fibre diet, salads, whole grains in diet. fruits can be taken in moderation. Avoid eating refined carbohydrates, beverages with sugar, sweets or cold drinks. Go for a regular walk everyday. If possible XXXXXXX a nutritionist or a physician to get a diabetic diet chart.
Drugs like metformin, sitagliptine, glimeperide or insulin can be added if diet and exercise alone does not help in controlling the same.
I would advise that you XXXXXXX a physician in your area for further follow up. This website is to clear one's doubts about ailments but in no way is meant to prescribe drugs. Antidiabetic medications are prescription drugs and need a proper prescription from a doctor.

Hope that helped.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Medicine

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions